MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. VERITAS VISION SYSTEM; UNIT, PHACOFRAGMENTATION

JOHNSON & JOHNSON SURGICAL VISION, INC. VERITAS VISION SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number VRT680300
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2, a3, a4, a5 and a6: unknown, as information was not provided.Section d6a - implant date: not applicable.The device is not an implantable device.Section d6b - explant date: not applicable.The device is not an implantable device; therefore, not explanted section e1 - email address: unknown, as information was requested but not provided section e1 - telephone number:(b)(6) section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record and complaint trending will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during procedure the vitrectomy cutter device didn't move.Prime and tune had successfully passed and the cut rate was confirmed in three stages 50, 500 and 2500.The account indicated that the patient's vitreous body was removed using a different method and the operation was successfully completed.Through follow-up, we learned, that the patient's capsule was damaged during procedure.No further information was provided.This report is against the veritas console.A separate report will be submitted against the vitrectomy cutter.

Brand Name
VERITAS VISION SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23438299
Report Number3012236936-2025-000285
Device Sequence Number4783236
Product Code HQC
UDI-Device Identifier05050474700864
UDI-Public(01)05050474700864
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVRT680300
Device Catalogue NumberVRT680300
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown